MAUDE Adverse Event Report: ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +4 LAT/24 GLENOSPHERE
Health Effect - Clinical Codes Joint Dislocation (2374); Device Embedded In Tissue or Plaque (3165)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed.The explanted glenosphere was found to meet specifications.The event was most likely caused by the inserter tip fragment lodged in the glenosphere threaded hole and may have prevented the glenosphere locking screw insertion per surgery technique.
 
Event or Problem Description
It was reported five days after an initial left revers tsa procedure, a revision procedure took place which included the removal of the ar-9564-2436-lat glenosphere (lot: 18.00691).The original procedure took place on (b)(6) 2019.During the initial procedure the tip of the ar-9624, glenosphere inserter broke off in the glenosphere and was left implanted in the patient (case 19935-1).The explanted ar-9564-2436-lat has been returned to arthrex along with the broken tip of the ar-9624 that was located inside of it.Additional information has been requested.Additional information received on 06/03/2019: the rep stated the reason for the revision surgery was due to the patient having a dislocated and disassociated glenoshphere which was confirmed with an in-clinic x-ray.The ar-9564-2436-lat (lot: 18.00691) was removed during the revision and replaced with the exact same part and lot number.Additional information has been requested.Additional information received on 06/04/2019: the rep confirmed the dislocation was discovered during the patients follow-up appointment that occurred on (b)(6) 2019.The revision procedure was not a planned revision, and took place on (b)(6) 2019 due to component disassociation.The rep confirmed the revision procedure was completed without incident.There was no trauma noted by the patient.See copies of x-rays taken during the follow-up appointment.

Brand Name
36 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8711330
Report Number1220246-2019-01151
Device Sequence Number1831355
Product Code PHX
UDI-Device Identifier00888867295681
UDI-Public00888867295681
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number36 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2436-LAT
Device Lot Number18.00691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;